Olga Rossi

Professor
Department of Mathematics
University of Ostrava
Head of the Department of Mathematics
E-mail: olga.rossi@osu.cz

Fields of interest

Global Analysis, Differential Geometry, Calculus of Variations, Mathematical Physics – geometric mechanics and field theory

Recent publications

O. Rossi and D.J. Saunders, Dual jet bundles, Hamiltonian systems and connections, Diff. Geom. Appl. 35 (2014) 178-198

O. Rossi and J. Musilová, The relativistic mechanics in a nonholonomic setting: a unified approach to particles with non-zero mass and massless particles, J. Phys. A: Math. Theor. 45 (2012) 255202, DOI: 10.1088/1751-8113/45/25/255202

O. Krupková, Nonconservative mechanical systems with nonholonomic constraints, Science China: Physics, Mechanics and Astronomy 55 (2012) 1475-1484

D. Krupka, O. Krupková and D. J. Saunders, Cartan-Lepage forms in geometric mechanics, Int. J. Nonlin. Mechanics 47 (2012) 1154-1160

W. Sarlet, G. Prince, T. J. Mestdag and O. Krupková, Time-dependent kinetic energy metrics for Lagrangians of electromagnetic type, J. Phys. A: Math. Theor. 45 (2012) 085208, DOI: 10.1088/1751-8113/45/8/085208

O. Krupková and D. J. Saunders, Affine duality, and Lagrangian and Hamiltonian systems, Int. J. Geom. Met. Mod. Phys. 8 (3) (2011) 669-697, DOI: 10.1142/S0219887811005336

O. Krupková, Geometric mechanics on nonholonomic submanifolds, Commun. Math. 18 (1) (2010) 51-77

D. Krupka, O. Krupková and D. J. Saunders, The Cartan form and its generalizations in the calculus of variations, Int. J. Geom. Met. Mod. Phys. 7 (4) (2010) 631-654, DOI: 10.1142/S0219887810004488

O. Krupková, The nonholonomic variational principle, J. Phys. A: Math. Theor. 42 (2009) 185201 (40 pp.) DOI:10.1088/1751-8113/42/18/185201